Advertisement

Quasicomplementarity problems of typeR0

  • W. Oettli
  • N. D. Yen
Technical Note

Abstract

A necessary and sufficient condition is given for the upper semicontinuity of the solution map of certain parametric quasicomplementarity problems.

Key Words

Quasicomplementarity problems solution maps upper semicontinuity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Capuzzo Dolcetta, I., andMosco, U.,Implicit Complementarity Problems and Quasi-Variational Inequalities, Variational Inequalities and Complementarity Problems, Edited by R. W. Cottle, F. Giannessi, and J. L. Lions, Wiley, Chichester, England, pp. 75–87, 1980.Google Scholar
  2. 2.
    Noor, M. A., andOettli, W.,On General Nonlinear Complementarity Problems and Quasi-Equilibria, Le Matematiche, Vol. 49, pp. 313–331, 1994.Google Scholar
  3. 3.
    Zarantonello, E. H.,Projections on Convex Sets in Hilbert Space and Spectral Theory, Contributions to Nonlinear Functional Analysis, Edited by E. H. Zarantonello, Academic Press, New York, New York, pp. 237–424, 1971.Google Scholar
  4. 4.
    Shi, P.,Equivalence of Variational Inequalities with Wiener-Hopf Equations, Proceedings of the American Mathematical Society, Vol. 111, pp. 339–346, 1991.Google Scholar
  5. 5.
    Oettli, W., andYen, N. D.,Continuity of the Solution Set of Homogeneous Equilibrium Problems and Linear Complementarity Problems, Variational Inequalities and Network Equilibrium Problems, Edited by F. Giannessi and A. Maugeri, Plenum Press, New York, New York, pp. 225–233, 1995.Google Scholar
  6. 6.
    Jansen, M. J. M., andTijs, S. H.,Robustness and Nondegeneracy for Linear Complementarity Problems, Mathematical Programming, Vol. 37, pp. 293–308, 1987.Google Scholar
  7. 7.
    Gowda, M. S.,On the Continuity of the Solution Map in Linear Complementarity Problems, SIAM Journal of Optimization, Vol. 2, pp. 619–634, 1992.Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • W. Oettli
    • 1
  • N. D. Yen
    • 2
  1. 1.Fakultät für Mathematik und InformatikUniversität MannheimMannheimGermany
  2. 2.Hanoi Institute of MathematicsHanoiVietnam

Personalised recommendations